# SDR 2017F00048

- Difficulty date: March 30, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5940974502
- Part serial: DL19559
- Condition: Delaminated
- Location: Rt Wing
- Part time: 4,702 hours, 3,592 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE CHECK RT I/B SPOILER FOUND DELAMINATED.
